A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces

Dolan, Brian P., Huet, Idrish, Murray, Seán and O'Connor, Denjoe (2008) A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces. Journal of High Energy Physics, 2008 (03). 029-029. ISSN 1029-8479

Share :
Mastodon Twitter Facebook Email

[thumbnail of DIAS-STP-07-19.pdf]
Preview
Text
DIAS-STP-07-19.pdf

Download (274kB) | Preview
Official URL: http://doi.org/10.1088/1126-6708/2008/03/029

Abstract

We present a universal Dirac operator for noncommutative spin and spin^c bundles over fuzzy complex projective spaces. We give an explicit construction of these bundles, which are described in terms of finite dimensional matrices, calculate the spectrum and explicitly exhibit the Dirac eigenspinors. To our knowledge the spin c spectrum for CP^n with n ≥ 3 is new.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:23
Last Modified: 20 Dec 2022 09:03
URI: https://dair.dias.ie/id/eprint/210

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year